# SDR UALA2009061601720

- Difficulty date: June 14, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 52,253 hours, 9,535 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Underserviced
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT ILLUMINATED, RT GEN DISCONNECTED.  SERVICED RT IDG.  RAN RIGHT ENGINE, TESTED RIGHT GENERATOR, TESTS NORMAL.
